A 21-year-old female asked:
Disclaimer

is tender by the navel area a symptom from gastritis? or could it be chrons disease?

2 doctor answers
Dr. Christopher Schmidt
36 years experience Facial Plastic Surgery
Or appendicitis....: could be all/any or what you listed or more.... seek medical attention if tenderness progressive or worse
Answered on Jun 29, 2014
Dr. Melanie Mintzer
40 years experience Family Medicine
Umbilical tenderness: Tenderness around the navel or umbilicus can be caused by many abdominal diseases including appendicitis, inflammatory bowel diseases, gastroenteritis, gall bladder disease and bowel obstruction. Crohn's disease, which causes blood in the stool, usually causes pain below the umbilicus, but can cause pain all over the abdomen. Seek medical attention to determine the origin of this pain.
Answered on Jul 4, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 21-year-old female asked:
Dr. Terry Simpson
34 years experience General Surgery
Could be a hernia: the umbilicus or navel area is far below the stomach where you have the gastritis. It may be that you have a hernia and that should be evaluated by a ... Read More
A 21-year-old female asked:
Dr. John Ewald
42 years experience Internal Medicine
Gastritis?: The lack of response to standard treatment is of concern. There are many questions that need to be answered: have you undergone endoscopy (scope into ... Read More
1
1 thank
A 44-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Not really : not a known side effect of the drug, you may very well have reflux disorder, causing those symptoms. You can try OTC antacids/PPIs for few days, drink ... Read More
1
1 thank
A 36-year-old male asked:
Dr. Anil Gungor
34 years experience Pediatric ENT and Head and Neck Surgery
Reflux: You may have been experiencing gastroesophageal reflux symptoms due to recent weight gain start using Tums (calcium carbonate) and weight loss progra ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month